# SDR UPS97822701

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57550321
- Condition: Cracked
- Location: Bs 1738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL CRACKED ON END ANGLE FS 1738 STR 27L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CLIP ANGLE IAW SRM 51-1-21, 53-2-0 FIG 1B SHT 3, AND SRM 51-1-8.
